[Décomposition des applications unimodulaires dans les espaces de Sobolev]
Soient
Let
Accepté le :
Publié le :
Petru Mironescu 1
@article{CRMATH_2010__348_13-14_743_0, author = {Petru Mironescu}, title = {Decomposition of $ {\mathbb{S}}^{1}$-valued maps in {Sobolev} spaces}, journal = {Comptes Rendus. Math\'ematique}, pages = {743--746}, publisher = {Elsevier}, volume = {348}, number = {13-14}, year = {2010}, doi = {10.1016/j.crma.2010.06.020}, language = {en}, }
Petru Mironescu. Decomposition of $ {\mathbb{S}}^{1}$-valued maps in Sobolev spaces. Comptes Rendus. Mathématique, Volume 348 (2010) no. 13-14, pp. 743-746. doi : 10.1016/j.crma.2010.06.020. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2010.06.020/
[1] Functions with prescribed singularities, J. Eur. Math. Soc., Volume 5 (2003) no. 3, pp. 275-311
[2] Convexity conditions and existence theorems in nonlinear elasticity, Arch. Ration. Mech. Anal., Volume 63 (1977), pp. 337-403
[3] Density of smooth functions between two manifolds in Sobolev spaces, J. Funct. Anal., Volume 80 (1988), pp. 60-75
[4] On the equation
[5] Lifting in Sobolev spaces, J. Anal. Math., Volume 80 (2000), pp. 37-86
[6]
[7] Topological singularities in
[8] P. Bousquet, P. Mironescu, in preparation
[9] Harmonic maps with defects, Comm. Math. Phys., Volume 107 (1986) no. 4, pp. 649-705
[10] Gagliardo–Nirenberg, composition and products in fractional Sobolev spaces, J. Evol. Equ., Volume 1 (2001), pp. 387-404
[11]
[12] Functions of bounded higher variation, Indiana Univ. Math. J., Volume 51 (2002), pp. 645-677
[13] An elementary proof of the Brezis and Mironescu theorem on the composition operator in fractional Sobolev spaces, J. Evol. Equ., Volume 2 (2002) no. 1, pp. 113-125
[14] Lifting default for
[15]
[16] P. Mironescu, Sobolev spaces of circle-valued maps, in preparation
[17] Multiple Integrals in the Calculus of Variations, Die Grundlehren der mathematischen Wissenschaften, vol. 130, Springer-Verlag New York, Inc., New York, 1966
[18] Inequalities related to liftings and applications, C. R. Acad. Sci. Paris, Ser. I, Volume 346 (2008) no. 17–18, pp. 957-962
[19] The weak convergence of completely additive vector-valued set functions, Sibirsk. Mat. Zh., Volume 9 (1968), pp. 1386-1394
Cité par Sources :
Commentaires - Politique